# SDR SWAA2020051176121

- Difficulty date: April 23, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 45,301 hours, 22,436 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 231UF IS DAMAGED / REMOVED AND REPLACED CABIN FLOOR PANEL 231UF PER AMM 53-21-00.
